# SDR DL72E992731

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK AT LT TORQUE BOX VERT WEB LWR LIGHTENING         HOLE STA 1233.  TWO .1875 INCH CRACKS AT LT TORQUE BOX VERT WEB UPPER LIGHTENING HOLE STA 1223.  BOTH REPAIRED PER MM 53-11-0.
